- 6 years ago
- Wedding: June 2013
I hope no one out there is facing similar decisions to me — but in the chance that people are– here goes.
I have been on birth control (Loestrin FE) for roughly 3 years. It has been an okay pill, no real complaints– until this fall, when I noticed that my hair has gotten a lot thinner. Not crazy thin, but a lot thinner. i started researching like crazy– and discovered that Loestrin is a kind of pill that can cause hair loss while taking it because of the androgenic elements of the pill. Now, I really want to get off– bad. Problem is: I am so excited to be getting married in June. I don’t want to lose all of my hair in a dread shed before I walk down the aisle. I also don’t want to be having skin problems. (never had skin problems before taking the pill, but there seems to be no correlation with after pill side effects)
Has anyone faced this decision? Did you stay on birth control until after the wedding even though you REALLY dont want to just because you want to avoid more side effects? Or, do we think it will be normalized and really not that bad to go off? Thoughts?!